Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on curves covered by coverings


Author: Marc Coppens
Journal: Proc. Amer. Math. Soc. 118 (1993), 705-708
MSC: Primary 14H30; Secondary 14H15, 14H45
MathSciNet review: 1131033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:C' \to C$ be a covering between two smooth irreducible projective curves. Let $ p$ be a prime number. If $ C'$ is a covering of degree $ p$ of a curve of genus $ h$ and if $ g(C) \geqslant (_2^p)(h + 3) + h + 3 - 2p$, then $ C$ is a covering of degree $ p$ of a curve of genus at most $ h$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H30, 14H15, 14H45

Retrieve articles in all journals with MSC: 14H30, 14H15, 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1131033-4
PII: S 0002-9939(1993)1131033-4
Article copyright: © Copyright 1993 American Mathematical Society